Francis Castro

Address Department of Mathematics, University of Puerto Rico
Box 70377 San Juan, PR 00936-8377
Office NCN II C-113
Office Hours
Telephone (787) 764-0000 4688
E-Mail moc.liamg@rtsacsicnarf
MathSciNet Link


PhD, City University of New York, The Graduate Center,, 1998


Algebraic geometry; number theory

Selected Publications

  1. (jointly C.J. Moreno) $L$-functions of Singular Curves over Finite Fields, Journal of Number Theory, f84 (2000), 136-155.
  2. (jointly O. Moreno, K. Shum and P.V. Kumar) Tight Bounds for Chevalley-Warning-Ax-Katz Type Estimates, with Improved Applications, Proc. London Society f4 (2004) 201-217.
  3. (jointly O. Moreno) Divisibility Properties for Covering Radius for Certain Cyclic Codes IEEE Trans. Inform. Theory, f49 (2003), 3299-3302.
  4. (jointly O. Moreno) Optimal divisibility for certain diagonal equations over finite fields, J. Ramanujan Math. Soc. , f23 (2008), pp. 43-61.
  5. (jointly I. Rubio, J. Vega) Divisibility of Exponential Sums and Solvability of Certain Equations over Finite Fields, Quart. J. Math. , 00(2007), 1-13, doi:10.1093/qmath/han013.

Selected Grants and Awards

Additional Information